# SDR CALA2021031000283

- Difficulty date: March 9, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 60,490 hours, 26,429 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: DAN50B09
- Condition: Corroded
- Location: Frames 61-64
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STRINGER 41RT FR61-64 HAS CORROSION -A3NB-53-3-618 5- GENERATED ON HAECO LCQ N/R 9296557 (22557) BY MECH V052030. REMOVED AND REPLACED STRINGER 41RT FR61-FR64 IAW A319 SRM 51-72- 11-911-002. PERFORMED BY MECH V052030 AND INSPECTED BY V061334.
